# SDR CALA9800973

- Difficulty date: June 5, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N12538
- Make and model: Doug DC-9-32
- Aircraft serial: 47218
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 160
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND CORROSION ON ATTACH ANGLE BELOW GENERATOR AT STA 160.  THE CORRODED SECTIONS OF ANGLE WERE REMOVED IAW SRM 51-30-2.  A NEW ATTACH ANGLE WAS FABRICATED AND INSTALLED IAW SRM 51-10-2, 53-01, FIGURE 2, 51-10-3, AND 51-30-2.
